# SDR UIEA2011102500630

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 53,166 hours, 7,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Ladder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TO UPPER DECK STOWABLE CREW LADDER CRACKED - ACCOMPLISH REPAIR TO THE MAIN DECK TO UPPER DECK STOWABLE CREW LADDER CRACK.
